• Mommieof3 Mommieof3
    December 29, 2010
    I have a "let-down" feeling in one and sometimes both breasts. It happens at different times, I haven't breastfed since 06 had a tvh w/ bso in 02. What can this be?
    Mommieof3 Mommieof3
    December 29, 2010
    This happens while I am asleep and wakes up me up too. I am currently on 20mg Prozac daily, 80mg Inderal LA daily, ands 37.5 mg 2 times daily of Phentermine. I may also have a hernia on my left side. I am 6ft 1in and 219 lbs (I was 262 lbs in Jan 2010). I have had neck surgery and back surgery this year. READ MORE

FROM OUR EXPERTS

  • PJ Hamel
    Health Guide
    December 29, 2010
    PJ Hamel
    Health Guide
    December 29, 2010

    Hi - this sounds very hormonal, and not at all like a breast cancer symptom. Since we're not medically trained here, just breast cancer survivors, we can't really look at your medical history and give you any advice. I'd say see your doctor about this; s/he should be able to help you. Good luck - PJH


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.